arrow
Volume 20, Number 4
Previous Issue Next Issue

Abderrahmane Nitaj

J. Comp. Math., 20 (2002), pp. 337-348.

Preview Full PDF 6790 21499 Abstract

Xiao-Yuan Qian

J. Comp. Math., 20 (2002), pp. 349-362.

Preview Full PDF 1884 21749 Abstract

Qiu-Hui Chen, Jin-Zhao Liu & Wen-Sheng Zhang

J. Comp. Math., 20 (2002), pp. 363-372.

Preview Full PDF 1884 21712 Abstract

Wei Chen, Qiao Yang, Wei-Jun Jiang & Si-Long Peng

J. Comp. Math., 20 (2002), pp. 373-380.

Preview Full PDF 1879 21577 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 20 (2002), pp. 381-390.

Preview Full PDF 1932 21815 Abstract

Ping-Wen Zhang & Xiao-Ming Zheng

J. Comp. Math., 20 (2002), pp. 391-412.

Preview Full PDF 1900 21625 Abstract

Cheng-Long Xu & Ben-Yu Guo

J. Comp. Math., 20 (2002), pp. 413-428.

Preview Full PDF 1863 21490 Abstract

Ying Chen , Jia-Fu Lin & Qun Lin

J. Comp. Math., 20 (2002), pp. 429-436.

Preview Full PDF 1856 21622 Abstract

Zhong-Zhi Bai & Shao-Liang Zhang

J. Comp. Math., 20 (2002), pp. 437-448.

Preview Full PDF 2028 21800 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard